# SDR 98FDEA00312

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0891, 72-C235-02, BS 344 FLOORBEAM LBL 60 TO RBL 25 HAS CORROSION AROUND NUTCLIP HOLES.  INSTALLED REPAIR STRAPS IAW SRM 53-10-07-2 P 1-3.
